Previous |  Up |  Next

Article

Title: Equations de von Kármán. I. Résultat d'existence pour les problèmes aux limites non homogènes. (French)
Title: Von Kármán equations. I. Existence result for nonhomogeneous boundary value problems (English)
Author: Cibula, Július
Language: French
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 29
Issue: 5
Year: 1984
Pages: 317-332
Summary lang: French
Summary lang: Slovak
Summary lang: Russian
.
Category: math
.
Summary: Dans l'article, on a défini une équation d'operateur équivalent à la formulation variationnelle du problème. Les solutions de cette équation sont des points critiques de la fonctionnelle qu'elle porte le nom d'énergie totale de déformation. La fonctionnelle est coercive et faiblement séquentiellement semi-continue inférieure. Par le théorème de l'analyse fonctionnelle, on a obtenu le résultat d'existence pour le problème. (English)
Keyword: von Kármán equations
Keyword: nonlinear boundary conditions
Keyword: existence
Keyword: minimization of a suitable functional
MSC: 35A05
MSC: 35J35
MSC: 35J40
MSC: 35J65
MSC: 73C50
idZBL: Zbl 0575.35034
idMR: MR0772267
.
Date available: 2008-05-20T18:25:34Z
Last updated: 2015-06-14
Stable URL: http://hdl.handle.net/10338.dmlcz/104102
.
Related article: http://dml.cz/handle/10338.dmlcz/104123
Related article: http://dml.cz/handle/10338.dmlcz/104473
.
Reference: [1] M. S. Berger: On von Kármán's equations and the buckling of a thin elastic plate, I.Comm. Pure Appl. Math., 20 (1967), 687-719. Zbl 0162.56405, MR 0221808, 10.1002/cpa.3160200405
Reference: [2] M. S. Berger P. C. Fife: On von Kármán's equations and the buckling of a thin elastic plate, II.Comm. Pure Appl. Math., 21 (1968), 227-241. MR 0229978, 10.1002/cpa.3160210303
Reference: [3] J. Céa: Optimisation, théorie et algoritmes.Dunod, Paris 1971. MR 0298892
Reference: [4] P. G. Ciarlet P. Rabier: Les équations de von Kármán.Lecture Notes in Math., vol. 826. Springer-Verlag, Berlin-Heidelberg-New York 1980. MR 0595326
Reference: [5] I. Hlaváček J. Naumann: Inhomogenous boundary value problems for the von Kármán equation, I.Apl. mat. 19, (1974), 253 - 269. MR 0377307
Reference: [6] I. Hlaváček J. Naumann: Inhomogenous boundary value problems for the von Kármán equation, II.Apl. mat. 20 (1975), 280-297. MR 0377308
Reference: [7] O. John J. Nečas: On the solvability of von Kármán equations.Aplikace matematiky, 20 (1975), 48-62. MR 0380099
Reference: [8] G. H. Knightly: An existence theorem for the von Kármán equations.Arch. Rat. Mech. Anal., 27 (1967), 233-242. Zbl 0162.56303, MR 0220472, 10.1007/BF00290614
Reference: [9] J. Nečas: Les méthodes directes en théorie des équations elliptiques.Academia, Prague 1967. MR 0227584
Reference: [10] M. M. Вайнберг: Вариационный метод и метод монотонных операторов.Наука, Москва 1972. Zbl 1156.34335
.

Files

Files Size Format View
AplMat_29-1984-5_2.pdf 1.542Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo